# SDR UPS01235809

- Difficulty date: April 20, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,039 hours, 41,300 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Casting
- Part number: 65244019
- Condition: Corroded
- Location: Aileron Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  EVIDENCE OF CORROSION ON LEFT OUTBOARD AILERON TURNAROUND GEARBOX CASTING. REPLACED GEARBOX CASTING IAW 27-10-131
